# SDR AALA20050757

- Difficulty date: November 17, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N359AA
- Make and model: Boeing 767323
- Aircraft serial: 24040
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - LEFT AFT EXTERNAL EMERGENCY LIGHT AT SEAT 38G INOPERATIVE.  REPLACED BATTERY PACK FOR LEFT AFT EXTERNAL EMERGENCY LIGHT AT 38G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
